# SDR UPS01237037

- Difficulty date: September 30, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- Aircraft time: 59,651 hours, 51,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Bs440 Str24l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EVIDENCE OF CORROSION ON STRINGER NESTING SECTION AT BS 440 STR24L     STRINGER REPAIR CARRIED OUT IAW SRM 53-10-03
